Mathematische Annalen

, Volume 291, Issue 1, pp 463–473

On the structure of Banach spaces with Mazur's intersection property

  • P. S. Kenderov
  • J. R. Giles
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • P. S. Kenderov
    • 1
  • J. R. Giles
    • 2
  1. 1.Institute of MathematicsBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Department of MathematicsThe University of NewcastleNewcastleAustralia

Personalised recommendations